Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Cold Feet A Symptom Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Frequent Urination / Tingling Cold Feet

Hey there. I'm a 22 year old male and I weigh 130 pounds. I started meds 2 1/2 weeks ago, and am on Kaletra (twice a day), Saquinavir (twice a day) and Truvada (once a day). I've been experiencing some tingling/coldness in my feet which seems to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Your symptoms could be related to mild peripheral neuropathy, vasospasm of blood vessels, stress, and other conditions. Those problems are seen fairly frequently in persons with HIV +/- treatment. Increased urination at night can be due to... Read more »

PN symptoms

Dr Judith,Is it possible that you experience symptoms only in one hand or one leg? Is it also... Read more »

cold feet

Dear Doctor,Are ice-cold feet the sign of neuropathy. I seem to get pins and needles in my feet and... Read more »
Articles
The Well Project

Lactic Acidosis and HIV/AIDS

Table of Contents Understanding Lactic Acidosis What Causes Lactic Acidosis? Symptoms of Lactic Acidosis Treatment Risk Factors Taking Care of Yourself Understanding Lactic Acidosis Mitochondria are small organs in... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Well Project

Gynecological Problems

HIV-Positive Women and Gynecological Problems Certain gynecological (GYN) conditions are more common, more serious and/or more difficult to treat in HIV-positive women than HIV-negative women. If left untreated, some GYN infections can develop... Read more »
AIDSinfo

An Overview of Videx (Didanosine, ddI)

dye-DAN-oh-seen Brand Name: Videx EC, Videx Other Name(s): BMY 40900, BRN 3619529, CCRIS 805, Didanosina, Dideoxyinosine, HSDB 6548, ddI Drug Class: Nucleoside Reverse Transcriptase Inhibitors Didanosine,... Read more »
Connect With Others

for hiv- people with long lasting symptoms

Posted by Jambasher, 4 Replies
And for anyone interested. Its my first post. Great site, helping probably millions of people. Wonderful work! This is maybe not the right place to do this but still: There seem to be the rather frequent occasion of people suffering from long... Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Help!!!

Posted by Anonymous, 2 Replies
...HELP!!!!!!!! I have had consistant symptoms of HIV for the past few months. Yeast in mouth, swollen glands, tiredness. My last exposure was 18 months ago. I have had 2 HIV tests, Read more »

Worried Sick.. Is Yeast Infectious for HIV? (Long)

Posted by kdman, 1 Reply
Hey all, I've been reading these boards and Dr Bob's Q&A's over the past month and a bit... and it's helped as well as disheartened at the same time. I've been a textbook "Worried Well" over the past several weeks. I hope to believe that... Read more »